# SDR CA991103007

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 104626002
- Condition: Corroded
- Location: Nlg
- Part time: 27,133 hours
- Stage of operation: TO
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW REPORTED A CLUNKING NOISE COMING FROM THE NLG WELL.  INVESTIGATION REVEALED A LOSS OF SEALANT AROUND THE NOSE GEAR ACTUATOR ROD END.  ROD END HAD LOST MOST OF ITS LOCKING.  ACTUATOR REPLACED.
